# SDR X7PAN881VP070810

- Difficulty date: July 8, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N881VP
- Make and model: Cessna 560XL
- Aircraft serial: 5606018
- Aircraft time: 658 hours, 450 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Arm
- Part number: 666102127
- Condition: Broken
- Location: Flt Controls
- Part time: 658 hours, 450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONTROL LOCK SYSTEM PARTIALLY INOPERATIVE ON POSTFLIGHT INSPECTION, FURTHER INVESTIGATION DETERMINED LEFT AILERON LOCK ARM BROKEN AT LOCK FEATURE CONTACT AREA.  CAUSE OF PART FAILURE IS UNKNOWN.    PART APPEARS TO HAVE SUFFERED OVERLOADING AT CONTACT POINT, RESULTING IN CRACK, DEVELOPING INTO FAILURE OF THE LOCK ARM.  (SEE ATTACHMENT).
